# SDR ZW0A0102303

- Difficulty date: May 27, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 11,319 hours, 5,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE THREE AFT CABIN EMERGENCY FLASHLIGHTS WERE INOPERATIVE.  REPLACED THE BATTERIES IN EACH.  CHECK-C 11-5-00 STL.
